# SDR SWAA2021041459521

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE; BS 500D; STR 25L TO STR 22L; WL156 TO WL160 / REMOVED AND REPLACED FWD CARGO AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE; BS 500D STR. 25L. STR. 22L. I.A.W SRM 51-40-02-0G-0 AND DRAWING # 143A7902; 143A9481; VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE PART DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT.
